# SDR AALA202403198623

- Difficulty date: March 17, 2024
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N164NN
- Make and model: Airbus A321-231
- Aircraft serial: 6909
- Aircraft time: 23,616 hours, 9,227 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fastener
- Part number: UNKNOWN
- Condition: Unsecure
- Location: Door Frame
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DOOR IS DIFFICULT TO OPEN AND CLOSE INFLIGHT. RESECURED DOOR JAMB AFTER LOOSE FASTENERS.
